Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Second-order solution of a nonlinear wave equation

Author: R. W. Lardner
Journal: Quart. Appl. Math. 39 (1981), 33-41
MSC: Primary 35C20
DOI: https://doi.org/10.1090/qam/613951
MathSciNet review: 613951
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The method of multiple scales is used to investigate the nonlinear wave equation $ {u_{tt}} - {u_{xx}} = \epsilon \left( {2{u_x}{u_{xx}} - 2\lambda {u_t}} \right)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35C20

Retrieve articles in all journals with MSC: 35C20

Additional Information

DOI: https://doi.org/10.1090/qam/613951
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society